Petri, Gábor (1978) A "paralytikus ileus" kórtana és symphatholytikus kezelése. ORVOSI HETILAP, 119 (52). pp. 3167-3174. ISSN 0030-6002
|
Text
Petri_40_OrvosiHetilap1978_52.pdf - Published Version Download (2MB) | Preview |
Item Type: | Article |
---|---|
Subjects: | R Medicine / orvostudomány > R1 Medicine (General) / orvostudomány általában |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 09 Dec 2024 10:26 |
Last Modified: | 09 Dec 2024 10:26 |
URI: | https://real.mtak.hu/id/eprint/211265 |
Actions (login required)
![]() |
Edit Item |